Alert archive / Oregon / Red Flag Warnings in 2024

Red Flag Warning 7, NWS Medford, OR

July 6, 20248 counties in Oregon; Siskiyou County, California

NWS Medford, OR issued this red flag warning at Jul 6, 2024, 1:46 PM PDT for 8 counties in Oregon; Siskiyou County, California. It took effect at Jul 7, 2024, 2:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 6, 2024, 1:46 PM PDT (20:46 UTC)
In effect from
Jul 7, 2024, 2:00 PM PDT
Expired
Jul 7, 2024, 8:00 PM PDT
In force
6 hr
Issued by
NWS Medford, OR

Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Jackson County, OR, Josephine County, OR, Klamath County, OR, Lake County, OR, Lane County, OR

The radar

The Medford radar (KMAX), 75 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 8.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2024-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2024-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3114 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

360 
WWUS86 KMFR 062046
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
146 PM PDT Sat Jul 6 2024


CAZ280-ORZ616-617-620>624-071245-
/O.UPG.KMFR.FW.A.0004.240707T2100Z-240708T0600Z/
/O.NEW.KMFR.FW.W.0007.240707T2100Z-240708T0300Z/
/O.CON.KMFR.FW.W.0006.240706T2200Z-240707T0300Z/
Western Klamath National Forest-Umpqua Basin-
Umpqua National Forest-
Western Rogue Basin including the Illinois Valley-
Siskiyou Mountains-Eastern Rogue Valley-Southern Oregon Cascades-
Klamath Basin and the Fremont-Winema National Forest-
146 PM PDT Sat Jul 6 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR STRONG GUSTY WIND AND LOW RH FOR FIRE WEATHER ZONES 280, 616,
617, 620, 621, 622, 623, AND 624...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM PDT SUNDAY FOR 
STRONG GUSTY WIND AND LOW RH FOR FIRE WEATHER ZONES 280, 616,
617, 620, 621, 622, 623, AND 624...

The National Weather Service in Medford has issued a Red Flag
Warning, which is in effect from 2 PM to 8 PM PDT Sunday. The
Fire Weather Watch is no longer in effect. 

* IMPACTS...Any fires that develop will likely spread rapidly.

* AFFECTED AREA...Fire weather zones 280...616, 617, 620, 621, 
  622, 623 & 624. This includes much of western Siskiyou 
  County, Douglas County, northern and central Josephine 
  County, Jackson County, most of Klamath County and western 
  Lake County. 

* WIND...Northwest 10 to 15 mph with gusts as high as 25 mph.

* HUMIDITY...7 to 10 percent.

* DETAILED URL...View the hazard area in detail at
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid tossing burning cigarettes on the ground, parking hot
vehicles on dry vegetation, and using equipment that can cause
sparks. Follow all fire restrictions. Find links to restrictions
at weather.gov/medford/wildfire. One less spark, one less
wildfire.

Gather your fire evacuation kit now. Collect essentials you don't
want to lose and prioritize your checklist. Visit ready.gov/kit
for more information.

Familiarize yourself with your evacuation plan. Where will you
go? How will you get there? Who will you call to let others know
your are safe? Visit ready.gov/wildfires for more information.

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. These conditions
promote rapid spread of fire which may become life threatening.
Evacuate if ordered to, or if a fire threatens.

&&

$$

ORZ625-070300-
/O.CON.KMFR.FW.W.0006.240706T2200Z-240707T0300Z/
South Central Oregon Desert including the BLM Land in Eastern
Lake and Western Harney Counties-
146 PM PDT Sat Jul 6 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR STRONG GUSTY WIND AND LOW RH FOR FIRE WEATHER ZONE 625...

* IMPACTS...Any fires that develop will likely spread rapidly.

* AFFECTED AREA...Fire weather zone 625. This includes most of 
  northern, central and eastern Lake County.

* WIND...Northwest 15 to 20 mph with gusts as high as 30 mph.

* HUMIDITY...7 to 11 percent.

* DETAILED URL...View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid using equipment that could cause sparks during the period
when critical weather conditions are possible. Visit
weather.gov/medford/wildfire for links to fire restrictions in
your area.

Avoid tossing burning cigarettes on the ground, parking hot
vehicles on dry vegetation, and using equipment that can cause
sparks. Follow all fire restrictions. Find links to restrictions
at weather.gov/medford/wildfire. One less spark, one less
wildfire.

Familiarize yourself with your evacuation plan. Where will you
go? How will you get there? Who will you call to let others know
your are safe? Visit ready.gov/wildfires for more information.

Gather your fire evacuation kit now. Collect essentials you don't
want to lose and prioritize your checklist. Visit ready.gov/kit
for more information.

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. These conditions
promote rapid spread of fire which may become life threatening.
Evacuate if ordered to, or if a fire threatens.

&&

$$


Visit us at www.weather.gov/Medford
4 follow-up statements
504 
WWUS86 KMFR 070257
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
757 PM PDT Sat Jul 6 2024

CAZ280-ORZ616-617-620>624-071500-
/O.EXP.KMFR.FW.W.0006.000000T0000Z-240707T0300Z/
/O.CON.KMFR.FW.W.0007.240707T2100Z-240708T0300Z/
Western Klamath National Forest-Umpqua Basin-
Umpqua National Forest-
Western Rogue Basin including the Illinois Valley-
Siskiyou Mountains-Eastern Rogue Valley-Southern Oregon Cascades-
Klamath Basin and the Fremont-Winema National Forest-
757 PM PDT Sat Jul 6 2024

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR 
STRONG GUSTY WIND AND LOW RH FOR FIRE WEATHER ZONES 280, 616, 617,
620, 621, 622, 623, AND 624...

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM PDT
SUNDAY FOR STRONG GUSTY WIND AND LOW RH FOR FIRE WEATHER ZONES
280, 616, 617, 620, 621, 622, 623, AND 624...

* IMPACTS...Any fires that develop will likely spread rapidly.

* AFFECTED AREA...Fire weather zones 280...616, 617, 620, 621, 
  622, 623 & 624. This includes much of western Siskiyou 
  County, Douglas County, northern and central Josephine 
  County, Jackson County, most of Klamath County and western 
  Lake County. 

* WIND...Northwest 10 to 15 mph with gusts as high as 25 mph.

* HUMIDITY...7 to 10 percent.

* DETAILED URL...View the hazard area in detail at
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid tossing burning cigarettes on the ground, parking hot
vehicles on dry vegetation, and using equipment that can cause
sparks. Follow all fire restrictions. Find links to restrictions
at weather.gov/medford/wildfire. One less spark, one less
wildfire.

Gather your fire evacuation kit now. Collect essentials you don't
want to lose and prioritize your checklist. Visit ready.gov/kit
for more information.

Familiarize yourself with your evacuation plan. Where will you
go? How will you get there? Who will you call to let others know
your are safe? Visit ready.gov/wildfires for more information.

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. These conditions
promote rapid spread of fire which may become life threatening.
Evacuate if ordered to, or if a fire threatens.

&&

$$

ORZ625-070400-
/O.EXP.KMFR.FW.W.0006.000000T0000Z-240707T0300Z/
South Central Oregon Desert including the BLM Land in Eastern
Lake and Western Harney Counties-
757 PM PDT Sat Jul 6 2024

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR
STRONG GUSTY WIND AND LOW RH FOR FIRE WEATHER ZONE 625...

Humidities will remain low, but strong winds have come down
below critical thresholds.

$$


Visit us at www.weather.gov/Medford
202 
WWUS86 KMFR 071319
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
619 AM PDT Sun Jul 7 2024

CAZ280-ORZ616-617-620>624-080300-
/O.CON.KMFR.FW.W.0007.240707T2100Z-240708T0300Z/
Western Klamath National Forest-Umpqua Basin-
Umpqua National Forest-
Western Rogue Basin including the Illinois Valley-
Siskiyou Mountains-Eastern Rogue Valley-Southern Oregon Cascades-
Klamath Basin and the Fremont-Winema National Forest-
619 AM PDT Sun Jul 7 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING FOR STRONG GUSTY WIND AND LOW RH FOR FIRE
WEATHER ZONES 280, 616, 617, 620, 621, 622, 623, AND 624...

* IMPACTS...Any fires that develop will likely spread rapidly.

* AFFECTED AREA...Fire weather zones 280...616, 617, 620, 621, 
  622, 623 & 624. This includes much of western Siskiyou 
  County, Douglas County, northern and central Josephine 
  County, Jackson County, most of Klamath County and western 
  Lake County. 

* WIND...Northwest 10 to 15 mph with gusts as high as 25 mph.

* HUMIDITY...7 to 15 percent.

* DETAILED URL...View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid tossing burning cigarettes on the ground, parking hot
vehicles on dry vegetation, and using equipment that can cause
sparks. Follow all fire restrictions. Find links to restrictions
at weather.gov/medford/wildfire. One less spark, one less
wildfire.

Gather your fire evacuation kit now. Collect essentials you don't
want to lose and prioritize your checklist. Visit ready.gov/kit
for more information.

Familiarize yourself with your evacuation plan. Where will you
go? How will you get there? Who will you call to let others know
your are safe? Visit ready.gov/wildfires for more information.

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. These conditions
promote rapid spread of fire which may become life threatening.
Evacuate if ordered to, or if a fire threatens.

&&

$$


Visit us at www.weather.gov/Medford
932 
WWUS86 KMFR 072054
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
154 PM PDT Sun Jul 7 2024


CAZ280-ORZ616-617-620>624-080300-
/O.CON.KMFR.FW.W.0007.240707T2100Z-240708T0300Z/
Western Klamath National Forest-Umpqua Basin-
Umpqua National Forest-
Western Rogue Basin including the Illinois Valley-
Siskiyou Mountains-Eastern Rogue Valley-Southern Oregon Cascades-
Klamath Basin and the Fremont-Winema National Forest-
154 PM PDT Sun Jul 7 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR STRONG GUSTY WIND AND LOW RH FOR FIRE WEATHER ZONES 280, 616,
617, 620, 621, 622, 623, AND 624...

* IMPACTS...Any fires that develop will likely spread rapidly.

* AFFECTED AREA...Fire weather zones 280...616, 617, 620, 621, 
  622, 623 & 624. This includes much of western Siskiyou 
  County, Douglas County, northern and central Josephine 
  County, Jackson County, most of Klamath County and western 
  Lake County. 

* WIND...Northwest 10 to 15 mph with gusts as high as 25 mph.

* HUMIDITY...7 to 15 percent.

* DETAILED URL...View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid tossing burning cigarettes on the ground, parking hot
vehicles on dry vegetation, and using equipment that can cause
sparks. Follow all fire restrictions. Find links to restrictions
at weather.gov/medford/wildfire. One less spark, one less
wildfire.

Gather your fire evacuation kit now. Collect essentials you don't
want to lose and prioritize your checklist. Visit ready.gov/kit
for more information.

Familiarize yourself with your evacuation plan. Where will you
go? How will you get there? Who will you call to let others know
your are safe? Visit ready.gov/wildfires for more information.

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. These conditions
promote rapid spread of fire which may become life threatening.
Evacuate if ordered to, or if a fire threatens.

&&

$$


Visit us at www.weather.gov/Medford
970 
WWUS86 KMFR 080310
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
810 PM PDT Sun Jul 7 2024

CAZ280-ORZ616-617-620>624-080415-
/O.EXP.KMFR.FW.W.0007.000000T0000Z-240708T0300Z/
Western Klamath National Forest-Umpqua Basin-
Umpqua National Forest-
Western Rogue Basin including the Illinois Valley-
Siskiyou Mountains-Eastern Rogue Valley-Southern Oregon Cascades-
Klamath Basin and the Fremont-Winema National Forest-
810 PM PDT Sun Jul 7 2024

...RED FLAG WARNING HAS EXPIRED FOR STRONG GUSTY WIND AND LOW RH
FOR FIRE WEATHER ZONES 280, 616, 617, 620, 621, 622, 623, AND
624...

Humidities will remain low, but strong winds have come down below
critical thresholds.

$$


Visit us at www.weather.gov/Medford

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Jul 6, 10:57 AM PDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jul 6, 10:57 AM PDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1057 AM PDT Sat Jul 6 2024

Updated AVIATION Section

.SHORT TERM...A strong upper level high pressure ridge will
persist over the area this weekend and through early next week.
This will bring very hot and very dry conditions across the area.
Excessive Heat Warnings (NPWMFR) are in effect for inland areas
west of the Cascades through Tuesday evening and heat advisories
are in place for areas east of the Cascades through Monday
evening. The hottest temperatures are likely to occur today with
highs at or above 110 degrees in many valleys west of the Cascades
and highs near 100 for valleys east of the Cascades. Overnight
lows will remain above normal as well with brief or little relief
from the heat. Similar or slightly lower hot temperatures are
expected on Sunday and Monday. Temperatures trend lower Tuesday
but are still forecast to be well above normal with many areas
remaining at or new 100 degrees.

In addition to the heat, breezy to gusty winds and low humidities
will bring elevated fire weather conditions many inland areas today
and potentially again on Sunday. Breezy to gusty northwest winds
are expected to peak late this afternoon and early this evening
with very low humidities. Red Flag Warnings (RFWMFR) are in place
for much of the area this afternoon and evening, and a Fire
Weather Watch remains in place for Sunday afternoon and evening.

For details on the excessive the fire weather conditions, please
see the discussion below.

&&

.AVIATION...06/18Z TAFS...VFR prevails across the CWA for the next
24 hours. Gusty north winds (~30kt) will impact North Bend
through early this evening. Winds ease and light fog or mist could
develop along the immediate coast late tonight or first thing
Sunday. This may reduce conditions to MVFR or even briefly IFR;
otherwise, VFR prevails there too. -Spilde

&&

.MARINE...Updated 800 AM Saturday, July 6, 2024...Wind-driven steep
seas persist in all waters today as northerly winds continue. This
afternoon, northerly winds will pick up in most waters. The
strongest winds will be angled to the southwest of the cape, with
sustained speeds of 25 kt and gusts up to 35 kt. Lesser winds of 20
kt gusting to 30 kt will develop to the west and to the north of
Cape Blanco. These winds won't be enough to change the sea state but
are still worth acknowledging.

Elevated winds south of Cape Blanco will continue into next week,
supporting a continuing Small Craft Advisory limited to these
southern waters through Monday evening. More widespread products may
be needed in the middle and end of the week as a thermal trough
strengthens, bringing gusty winds to all waters and possible periods
of gale gusts to waters south of Cape Blanco. -TAD/CC

&&

.PREV DISCUSSION... /Issued 451 AM PDT Sat Jul 6 2024/

DISCUSSION...Updated to add in a coastal section.

Excessive Heat Warnings remain in effect for west
side valleys through Tuesday evening, Heat Advisories for east
side valleys through Monday evening, Red Flag Warnings for much of
the area this afternoon and evening, and a Fire Weather Watch for
Sunday afternoon and evening.

Extreme heat is the theme through Tuesday, with very high
forecast confidence through that time. High pressure dominates the
pattern with hottest temperatures today, except on Sunday
temperatures east of the Cascades may be a degree or so higher
than today. There were several records set on Friday, 108 in
Montague, 85 in North Bend, 104 at Roseburg, and 109 at Medford.
Meantime, Klamath Falls and Mt. Shasta City ended up one degree
shy of their records.

Medford is representative of the slightly higher temperatures
expected today. The 00Z run of the NBM (National Blend of Models)
indicates a 75% probability that the high at Medford will exceed
110 today, with a large number of ensemble members clustered
around 111 to 113, and an official forecast high of 113, well in
excess of today's record high of 104 set in 1922. It will be very
interesting to see what transpires, with the NBM indicating only a
5% probability of reaching or exceeding Medford's all-time high
for any date of 115 degrees.

Accompanying this extreme heat into early next week, north to
northwest afternoon and evening winds will be near to slightly
stronger than the normal/typical breezes at 8 to 15 mph with gusts
up to 25 mph, except strongest at 15 to 20 mph with gusts to 30
mph in northern Lake County this afternoon and in the Shasta
Valley late this afternoon and Sunday afternoon.

Winds look to be slightly weaker Monday, then pick up again
Tuesday ahead of a broad trough. Temperatures and low humidities
will not be as extreme from Wednesday into next weekend, but still
noticeably warmer and drier than normal. Meanwhile, winds look to
trend slightly stronger, with winds toward the higher end of the
breezy scale at 10 to 20 mph with gusts to 30 mph.

For the coast, overnight low clouds look to be sparse into Monday
morning. Although, a few patches of fog have developed north of
Cape Blanco this morning and that same area should exhibit a
trend of slightly greater fog development each night through the
next week. A quick erosion of the stratus will follow. Meantime, a
relatively light northeast flow will persist south of Cape Blanco
through Monday with downslope warming for Brookings, wavering
between northeast and north flow through the week.

We are also vigilant regarding any risk of thunderstorms. Moisture
aloft still looks to be scarce during the next week, with a high
probability for conditions remaining dry. But, as early as
Wednesday afternoon there may be enough of a moisture influx to
allow some mentionable risk of thunderstorms for some portion of
the east side. From Wednesday into the end of the week, the ridge
axis is expected to shift east of our area. But, there are
significant model differences regarding the extent and timing of
two or three troughs moving east into the Pacific Northwest.

AVIATION...06/12Z TAFS...Atmospheric stability continues to
support mostly VFR conditions across northern California and
southern Oregon. Some light fog has lowered visibilities in North
Bend to MVFR levels, but this accumulation should clear out
quickly after sunrise. Clear skies will continue through the day,
with the possibility of marine fog returning north of Cape Blanco
early Sunday morning noted late in the TAF period.
-TAD

MARINE...Updated 200 AM Saturday, July 6, 2024...Wind-driven
steep seas persist in all waters today as northerly winds
continue. This afternoon, northerly winds will pick up in most
waters. The strongest winds will be angled to the southwest of the
cape, with sustained speeds of 25 kt and gusts up to 35 kt.
Lesser winds of 20 kt gusting to 30 kt will develop to the west
and to the north of Cape Blanco. These winds won't be enough to
change the sea state but are still worth acknowledging.

Elevated winds south of Cape Blanco will continue into next week,
supporting a continuing Small Craft Advisory limited to these
southern waters through Monday evening. More widespread products may
be needed in the middle and end of the week as a thermal trough
strengthens, bringing gusty winds to all waters and possible periods
of gale gusts to waters south of Cape Blanco. -TAD

FIRE WEATHER...Issued 230 PM Friday July 5, 2024...Heatwave
underway and main concern for this period remains heat, winds, low
humidities and unstable conditions contributing to fire danger
through the weekend.

Worsening conditions are expected on Saturday with slightly hotter,
slightly drier, and slightly stronger winds expected across a
broader area, including east of the Cascades into zones 624 and 625.
The HDW (Hot Dry Windy) indices showing the condition as advertised
by the GEFS members to fall within the top 5% of these events over
the 30-year climatology from 1981-2010. In short, this is very
unusual to have the area this hot, dry and (breezy) for this time of
year. So, this occurring across the holiday weekend was the final
consideration. Despite no lightning, there will be other potential
sources of ignition.  A red flag warning is in place on Saturday for
zones 616, 617, 620, 621, 622, 623, 624 and 625 in Oregon and zone
280 in California. Brief or near critical conditions may also occur
in 281 and 282.

Hot, dry and gusty conditions continue into Sunday. Winds may trend
slightly lower though compared to Saturday but critical or near
critical conditions are again likely. So a fire weather watch
remains in place for these conditions.

The heat continues Monday and Tuesday. Additionally, a short wave
trough is advertised to come up the northern California coast which
is a pattern often supportive of thunderstorms. But, not seeing the
moisture to get us worried at this point and model guidance is
showing a only a very low chance (10% or less) for thunderstorms
Tuesday afternoon/evening and into Wednesday, mainly for the
Cascades east and Siskiyous south. Watch for updates on this
development.
-CC

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Excessive Heat Warning until 9 PM PDT Tuesday for ORZ023>026.

     Red Flag Warning from 3 PM this afternoon to 8 PM PDT this
     evening for ORZ616-617-620>625.

     Fire Weather Watch from Sunday afternoon through Sunday evening
     for ORZ616-617-620>624.

     Heat Advisory until 9 PM PDT Monday for ORZ029>031.

CA...Excessive Heat Warning until 9 PM PDT Tuesday for CAZ080>082.

     Red Flag Warning from 3 PM this afternoon to 8 PM PDT this
     evening for CAZ280.

     Fire Weather Watch from Sunday afternoon through Sunday evening
     for CAZ280.

     Heat Advisory until 9 PM PDT Monday for CAZ083>085.

PACIFIC COASTAL WATERS...Small Craft Advisory until 9 PM PDT Monday
     for PZZ350-356-370-376.

&&

CC/MAS

Nearby

Red Flag Warnings in Oregon, 2024Red Flag Warnings in California, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.